# SDR DALA2016042203208

- Difficulty date: April 21, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA AND COUNTERSINKHOLES OF RT WING FUEL TANK ACCESS PLATE 1414C.  2 REPAIR BUSHINGS WERE INSTALLED IAW SRM 51-22-2A.
